# SDR 96ZZZX4913

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53110
- Make and model: Boeing 747131
- Aircraft serial: 19676
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 888011
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 2 - DURING CRUISE, FOOD SERVING CARTS EMITTED SMOKE.  TURNED OFF SERVING CARTS.  FOUND SPILLED FOOD IN CARTS.  REPLACED SERVING CARTS, MFG P/N 88801-1, AND OPERATION CHECKED NORMAL.  CHECK C-2 - 6-15-96 - JFK.
